MAUDE Adverse Event Report: CAREFUSION SD ALARIS PCA; PUMP, INFUSION

CAREFUSION SD ALARIS PCA; PUMP, INFUSION
Model Number 8120
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device will be returned per customer.The customer complaint could not be confirmed because the device was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the device received an alarm - error code message.The error code displayed was 351.6760.There was no patient involvement.
 
Additional Manufacturer Narrative
A review of the complaint history record was performed for the (b)(6) which did not confirm similar complaints with the same or related failure mode for this customer.A review of the device history record showed the device had a manufacture date of 12jul2017.The review was performed from the date of manufacture to the date of product release for distribution.A review of the device history record for (b)(6) was performed which confirmed that this device was not involved in a production failure which correlates to the customer reported issue.
 
Event or Problem Description

Brand Name
ALARIS PCA
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key11590926
Report Number2016493-2021-501394
Device Sequence Number4183081
Product Code FRN
UDI-Device Identifier10885403494291
UDI-Public10885403494291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8120
Device Catalogue Number8120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1